# SDR ASAA2020122933786

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,654 hours, 8,075 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1316222105390
- Condition: Sticking
- Location: Apu Oil Qty
- Part time: 7,442 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING L/P 60078464, FOUND MAINTENANCE MESSAGE 49-91227 LOW OIL QTY (APU) ON THE PREVIOUS START.  NO REPORTS OF BLUE MAINT LIGHT.  APU OIL QTY READS FULL.  GROUNDED-YES.  POSSIBLE NUISANCE FAULT (ECU SW 4910-TUS-A53-00), REF B737-900 FIM 49-60 TSK 801.  PERFORMED FIM 49-90 TSK 804 WITH NO DEFECTS NOTED.  OIL QTY WAS APPROACHING ADD LINE, SERVICED TO FULL.  APU OIL SENSOR FLOAT APPEARS SLIGHTLY STICKY.  REPLACED OIL LEVEL SENSOR, PER B737-900 AMM 49-94-11.  LEAK AND OPERATIONS CHECK GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.
